PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 110 | 1 | 81-89
Tytuł artykułu

An improved Chen-Ricci inequality for special slant submanifolds in Kenmotsu space forms

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
B. Y. Chen [Arch. Math. (Basel) 74 (2000), 154-160] proved a geometrical inequality for Lagrangian submanifolds in complex space forms in terms of the Ricci curvature and the squared mean curvature. Recently, this Chen-Ricci inequality was improved in [Int. Electron. J. Geom. 2 (2009), 39-45].
On the other hand, K. Arslan et al. [Int. J. Math. Math. Sci. 29 (2002), 719-726] established a Chen-Ricci inequality for submanifolds, in particular in contact slant submanifolds, in Kenmotsu space forms.
In this article, we improve the latter inequality for special slant submanifolds in Kenmotsu space forms. We also investigate the equality case.
Słowa kluczowe
Twórcy
  • Department of Mathematics, University of Bucharest, Str. Academiei 14, 010014 Bucureşti, Romania
  • Department of Mathematics, University of Bucharest, Str. Academiei 14, 010014 Bucureşti, Romania
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap110-1-7
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.